# SDR FDEA201807171728

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 25,965 hours, 14,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047602000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231YG HAS NUMEROUS AREAS OF EDGE DAMAGE. FABRICATED NEW PNL 231YG, LOCATED HOLES, INSTALLED INSERTS AND POTTED EDGES IAW DWG SRZ-25-005 REV N.
